| Catalog Number |
5-10312 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "during a neurosurgery case (vp shunt), the head was flexed momentarily so that the head could be prepped for surgery.After the neck was flexed, the ventilation became impaired.We were unable to effectively ventilate the patient through this ett despite the neck returned to a neutral position.An appropriately sized suction catheter was passed into this ett, and it would not pass completely through.There were no secretions.A flexible bronchoscope was placed and identified a complete narrowing within the ett at a point beyond the patient's vocal cords, somewhere within the trachea.Decision made to extubate the patient and reintubate with another ett.".
Additional Manufacturer Narrative
(b)(4).Failure mode "tube deformed" could be confirmed with picture attached.However it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.If the complaint samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.